Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

G. Mingione

Calderón-Zygmund estimates for measure data problems

created by mingione on 29 Sep 2012


Published Paper

Inserted: 29 sep 2012
Last Updated: 29 sep 2012

Journal: C. R. Acad. Sci. Paris Sér. I Math.
Volume: 344
Pages: 437-442
Year: 2007


New existence and regularity results are given for non-linear elliptic problems with measure data. The gradient of the solution is itself in an optimal (fractional) Sobolev space: this can be considered an extension of Calderón–Zygmund theory to measure data problems

Credits | Cookie policy | HTML 5 | CSS 2.1